# SDR DALA2014122006926

- Difficulty date: December 12, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,944 hours, 13,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1373-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED AT LBL 88.5, FROM BS 1373-1400.  CORROSION REMOVED AND THE SEAT TRACK REPLACED.
